IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences
Online ISSN : 1745-1337
Print ISSN : 0916-8508
Regular Section
Secret Sharing Schemes from Linear Codes over Finite Rings
Jianfa QIANWenping MA
Author information
JOURNALS RESTRICTED ACCESS

2012 Volume E95.A Issue 7 Pages 1193-1196

Details
Abstract

An important concept in secret sharing scheme is the access structure. However, determining the access structure of the secret sharing scheme based on a linear code is a very difficult problem. In this work, we provide a method to construct a class of two-weight linear codes over finite rings. Based on the two-weight codes, we present an access structure of a secret sharing scheme.

Information related to the author
© 2012 The Institute of Electronics, Information and Communication Engineers
Previous article Next article
feedback
Top